Magnetization switching on small ferromagnetic ellipsoidal samples
ESAIM: Control, Optimisation and Calculus of Variations, Tome 15 (2009) no. 3, pp. 676-711.

The study of small magnetic particles has become a very important topic, in particular for the development of technological devices such as those used for magnetic recording. In this field, switching the magnetization inside the magnetic sample is of particular relevance. We here investigate mathematically this problem by considering the full partial differential model of Landau-Lifschitz equations triggered by a uniform (in space) external magnetic field.

DOI : 10.1051/cocv:2008047
Classification : 49J15, 35A05, 35A07, 35D05, 35K20, 35K55, 35Q60
Mots-clés : Landau-Lifschitz equation, micromagnetics, stabilization
@article{COCV_2009__15_3_676_0,
     author = {Alouges, Fran\c{c}ois and Beauchard, Karine},
     title = {Magnetization switching on small ferromagnetic ellipsoidal samples},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {676--711},
     publisher = {EDP-Sciences},
     volume = {15},
     number = {3},
     year = {2009},
     doi = {10.1051/cocv:2008047},
     mrnumber = {2542578},
     zbl = {1167.49003},
     language = {en},
     url = {https://www.numdam.org/articles/10.1051/cocv:2008047/}
}
TY  - JOUR
AU  - Alouges, François
AU  - Beauchard, Karine
TI  - Magnetization switching on small ferromagnetic ellipsoidal samples
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2009
SP  - 676
EP  - 711
VL  - 15
IS  - 3
PB  - EDP-Sciences
UR  - https://www.numdam.org/articles/10.1051/cocv:2008047/
DO  - 10.1051/cocv:2008047
LA  - en
ID  - COCV_2009__15_3_676_0
ER  - 
%0 Journal Article
%A Alouges, François
%A Beauchard, Karine
%T Magnetization switching on small ferromagnetic ellipsoidal samples
%J ESAIM: Control, Optimisation and Calculus of Variations
%D 2009
%P 676-711
%V 15
%N 3
%I EDP-Sciences
%U https://www.numdam.org/articles/10.1051/cocv:2008047/
%R 10.1051/cocv:2008047
%G en
%F COCV_2009__15_3_676_0
Alouges, François; Beauchard, Karine. Magnetization switching on small ferromagnetic ellipsoidal samples. ESAIM: Control, Optimisation and Calculus of Variations, Tome 15 (2009) no. 3, pp. 676-711. doi : 10.1051/cocv:2008047. https://www.numdam.org/articles/10.1051/cocv:2008047/

[1] F. Alouges and A. Soyeur, On global weak solutions for Landau Lifschitz equations: existence and nonuniqueness. Nonlinear Anal. Theory Meth. Appl. 18 (1992) 1071-1084. | MR | Zbl

[2] M. Bauer, J. Fassbender, B. Hillebrands and R.L. Stamps, Switching behavior of a Stoner particle beyond the relaxation time limit. Phys. Rev. B 61 (2000) 3410-3416.

[3] G. Bertotti and I. Mayergoyz, The Science of Hysteresis. Academic Press (2006). | Zbl

[4] W.F. Brown, Micromagnetics. Interscience Publishers (1963). | Zbl

[5] G. Carbou and P. Fabrie, Regular solutions for Landau-Lifschitz equation in a bounded domain. Diff. Integral Eqns. 14 (2001) 219-229. | MR | Zbl

[6] G. Carbou, S. Labbé and E. Trélat, Control of travelling walls in a ferromagnetic nanowire. Discrete Contin. Dyn. Syst. Ser. S 1 (2008) 51-59. | MR | Zbl

[7] K.-C. Chang, W.Y. Ding and R. Ye, Finite-time blow-up of the heat flow of harmonic maps from surfaces. J. Differ. Geom. 36 (1992) 507-515. | MR | Zbl

[8] J.-M. Coron, Nonuniqueness for the heat flow of harmonic maps. Ann. Inst. H. Poincaré Anal. Non Linéaire 7 (1992) 335-344. | EuDML | Numdam | MR | Zbl

[9] J.-M. Coron and J.-M. Ghidaglia, Explosion en temps fini pour le flot des applications harmoniques. C. R. Acad. Sci. Paris Sér. I Math. 308 (1989) 339-344. | MR | Zbl

[10] A. Desimone, Hysteresis and imperfection sensitivity in small ferromagnetic particles. Meccanica 30 (1995) 591-603. | MR | Zbl

[11] A. Freire, Uniqueness for the harmonic map flow in two dimensions. Calc. Var. Partial Differential Equations 3 (1995) 95-105. | MR | Zbl

[12] A. Hubert and R. Schäfer, Magnetic Domains: The Analysis of Magnetic Microstructures. Springer (1998).

[13] J. Jost, Ein Existenzbeweis für harmonische Abbildungen, die ein Dirichletproblem lösen, mittels der Methode des Wärmeflusses. Manuscripta Math. 34 (1981) 17-25. | MR | Zbl

[14] R. Kikuchi, On the minimum of magnetization reversal time. J. Appl. Phys. 27 (1956) 1352-1357.

[15] S. Labbé, Simulation numérique du comportement hyperfréquence des matériaux ferromagnétiques. Ph.D. thesis, Université Paris XIII, France (1998).

[16] J.C. Mallinson, Damped gyromagnetic switching. IEEE Trans. Magn. 36 (2000) 1976-1981.

[17] J.-C. Mitteau, Sur les applications harmoniques. J. Differ. Geom. 9 (1974) 41-54. | MR | Zbl

[18] A. Visintin, On Landau-Lifschitz equations for ferromagnetism. Japan J. Appl. Math. 2 (1985) 69-84. | MR | Zbl

  • Côte, Raphaël; Courtès, Clémentine; Ferrière, Guillaume; Privat, Yannick Minimal time of magnetization switching in small ferromagnetic ellipsoidal samples, Journal de l’École polytechnique — Mathématiques, Volume 12 (2025), p. 147 | DOI:10.5802/jep.287
  • Men, Xiuping; Ayouch, Chahid; Tilioua, M.; Sidi Ammi, M. R.; Zeb, Anwar; Sehra; Djilali, Salih; Shah, Kamal Weak Solutions to a Landau–Lifshitz Equation with a p -Laplacian Operator as an Exchange Field, Mathematical Problems in Engineering, Volume 2022 (2022), p. 1 | DOI:10.1155/2022/9968295
  • Knüpfer, Hans; Stantejsky, Dominik Asymptotic shape of isolated magnetic domains, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, Volume 478 (2022) no. 2263 | DOI:10.1098/rspa.2022.0018
  • Han, Fangyu; Tan, Zhong; Yang, Ganshan Stability of the Walker Wall in Two Dimensions, SIAM Journal on Mathematical Analysis, Volume 53 (2021) no. 6, p. 7024 | DOI:10.1137/20m1383902
  • Dwivedi, Sharad; Dubey, Shruti Field-driven magnetization reversal in a three-dimensional network of ferromagnetic ellipsoidal samples, Rendiconti del Circolo Matematico di Palermo Series 2, Volume 69 (2020) no. 2, p. 497 | DOI:10.1007/s12215-019-00414-3
  • Dunst, Thomas; Majee, Ananta K.; Prohl, Andreas; Vallet, Guy On Stochastic Optimal Control in Ferromagnetism, Archive for Rational Mechanics and Analysis, Volume 233 (2019) no. 3, p. 1383 | DOI:10.1007/s00205-019-01381-w
  • Dubey, Shruti; Dwivedi, Sharad On Controllability of a Two-Dimensional Network of Ferromagnetic Ellipsoidal Samples, Differential Equations and Dynamical Systems, Volume 27 (2019) no. 1-3, p. 277 | DOI:10.1007/s12591-018-0407-9
  • Jensen, Max; Majee, Ananta K.; Prohl, Andreas; Schellnegger, Christian Dynamic Programming for Finite Ensembles of Nanomagnetic Particles, Journal of Scientific Computing, Volume 80 (2019) no. 1, p. 351 | DOI:10.1007/s10915-019-00940-3
  • Dwivedi, Sharad; Dubey, Shruti On the stability of static domain wall profiles in ferromagnetic thin film, Research in the Mathematical Sciences, Volume 6 (2019) no. 1 | DOI:10.1007/s40687-018-0167-8
  • Dwivedi, Sharad, Volume 1975 (2018), p. 030028 | DOI:10.1063/1.5042198
  • Dunst, Thomas; Prohl, Andreas Stochastic Optimal Control of Finite Ensembles of Nanomagnets, Journal of Scientific Computing, Volume 74 (2018) no. 2, p. 872 | DOI:10.1007/s10915-017-0474-z
  • Di Fratta, Giovanni The Newtonian potential and the demagnetizing factors of the general ellipsoid, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, Volume 472 (2016) no. 2190, p. 20160197 | DOI:10.1098/rspa.2016.0197
  • Alouges, François; Di Fratta, Giovanni; Merlet, Benoit Liouville type results for local minimizers of the micromagnetic energy, Calculus of Variations and Partial Differential Equations, Volume 53 (2015) no. 3-4, p. 525 | DOI:10.1007/s00526-014-0757-2
  • Labbé, Stéphane; Privat, Yannick; Trélat, Emmanuel Stability properties of steady-states for a network of ferromagnetic nanowires, Journal of Differential Equations, Volume 253 (2012) no. 6, p. 1709 | DOI:10.1016/j.jde.2012.06.005
  • Dumas, Eric; Labbé, Stéphane Hysteresis for ferromagnetism: asymptotics of some two-scale Landau–Lifshitz model, Journal of Evolution Equations, Volume 12 (2012) no. 3, p. 621 | DOI:10.1007/s00028-012-0147-1
  • Agarwal, Shruti; Carbou, Gilles; Labbé, Stéphane; Prieur, Christophe Control of a network of magnetic ellipsoidal samples, Mathematical Control Related Fields, Volume 1 (2011) no. 2, p. 129 | DOI:10.3934/mcrf.2011.1.129

Cité par 16 documents. Sources : Crossref